# SDR ASOA201101457

- Difficulty date: August 4, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N833AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7246
- Aircraft time: 31,464 hours, 27,450 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559-572
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHORT SEAT RAIL BETWEEN FS 559.00+112-FS572.00 AT LBL 9.00 HAS SURFACE CORROSION IN CARGO COMPARTMENT.  REMOVED SEAT TRACK AND TRANSFERRED HOLES TO NEW SEAT TRACK IAW SRM 51-40-11.  THIS IS A MINOR REPAIR.    INSTALLED SEAT TRACK RAIL IAW AMM 53-00-11-944-001.
